# SDR UPS203372

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON TOP AND BOTTOM OF FLANGE BL0, LBL 30, WL 208 OF FLOORBEAM BS 560.  INSTALLED FABRICATED PARTS IAW 51-10-1, 51-10-2, 51-30-2, 53-10-8.
